# SDR AALA202109108455

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150222
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 10WL ONE PASSENGER CABIN. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL ON FORWARD PASSENGER CABIN.
